# SDR SIMA20211209001

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 39,662 hours, 34,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OVERWING EMERGENCY LIGHTS INOP-C/A-RAR #4 EMERGENCY LIGHTING BATTERY AND CHARGER ASSY IAW ENVOY WC 33-700-19. OPS CHECK GOOD. NO DEFECTS NOTED. END.
